Department of Mathematics
 Search | Help | Login | pdf version | printable version

Math @ Duke





.......................

.......................


Publications [#321992] of John Harer

Papers Published

  1. Rouse, D; Watkins, A; Porter, D; Harer, J; Bendich, P; Strawn, N; Munch, E; Desena, J; Clarke, J; Gilbert, J; Chin, S; Newman, A, Feature-aided multiple hypothesis tracking using topological and statistical behavior classifiers, Proceedings of SPIE - The International Society for Optical Engineering, vol. 9474 (January, 2015), ISSN 10.1117/12.2179555, ISBN 9781628415902 [doi]
    (last updated on 2017/11/24)

    Abstract:
    © 2015 SPIE. This paper introduces a method to integrate target behavior into the multiple hypothesis tracker (MHT) likelihood ratio. In particular, a periodic track appraisal based on behavior is introduced that uses elementary topological data analysis coupled with basic machine learning techniques. The track appraisal adjusts the traditional kinematic data association likelihood (i.e., track score) using an established formulation for classification-aided data association. The proposed method is tested and demonstrated on synthetic vehicular data representing an urban traffic scene generated by the Simulation of Urban Mobility package. The vehicles in the scene exhibit different driving behaviors. The proposed method distinguishes those behaviors and shows improved data association decisions relative to a conventional, kinematic MHT.

 

dept@math.duke.edu
ph: 919.660.2800
fax: 919.660.2821

Mathematics Department
Duke University, Box 90320
Durham, NC 27708-0320